MathSciNet Relay Station
MathSciNet bibliographic data
MR2396503 (2009d:35201) 35K85 (35K55 47J30 49J40)
Liu, Zhenhai Existence results for quasilinear parabolic hemivariational inequalities. J. Differential Equations 244 (2008), no. 6, 1395–1409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement